# SDR AALA201605279001

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 59,454 hours, 22,254 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLOOR PANELS AT ROW 18 ABC MIDDLE AISLE ARE SPONGY.  R & R FLOOR PANELS 251AF & 251FF IAW AMM 53-42-12.  SEE ALSO AALA 20160526002.
